It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Eye & Vision Board Index
Pages: 1 2 3 4 Showing 41 - 60 of 72 for dry eyes accutane. (0.009 seconds)


... My doctor prescribed Patonal to fight the allergic conjunctivitis in an attempt to help clear up my dry eye. ... (8 replies)
... schrimer's test 4 and 9. and he said that sometimes the friction in dry eyes can cause some swelling...do you think that's possible? ... (36 replies)
... And do you really think that dry eyes could cause swelling? ... (4 replies)

... Glad to hear your eyes are better. Don't stop treatment, continue for a long time and make sure the infection has cleared. ... (36 replies)
... I got dry eyes syndrom because of the DEATH DRUG ACCUTANE. Actually, I started using glasses together with this "medication". ... (32 replies)
... I took Accutane for 6 months in 2007. When I finished the treatment, I could notice how easily my eyes used to get irritated by wind, air conditioning...etc. ... (0 replies)
... After many years of eye issues at only 26, and 4 opthamologists later, their is no agreement between them on what i have other then dry eyes, all 4 agree on this. ... (4 replies)
... red eyes, which seems to be getting worse as time goes by. Also, I have noticed that my eyes seem to get drier and drier during the day. ... (8 replies)
... As I was reading your post I started wondering if you were taking any antibiotics for acne, and bingo. I wouldn't discount the Accutane connection. Your eye problems started when you started the Accutane, so it is more likely due to that than anything else. ... (3 replies)
... effect of Accutane is dryness. The lips, nasal membranes, eyes, and skin become very dry... Nosebleeds occur when the nasal lining dries out.. ... (7 replies)
... giving different suggestions, ranging anywhere from migraines to dry eyes to simple eyestrain...I've had a CT scan for sinuses, spinal tap, blood tests, etc., yet I still haven't been able to indentfiy the problem or find a solution. ... (3 replies)
... It's used to treat nodular acne. A common side effect is dry eyes. Another, more serious, ocular side effect not mentioned above is optic neuropathy. ... (7 replies)
... dry eyes that will persist after stopping Accutane. ... (11 replies)
... i have dry eyes too, but i think thats from the accutane i took. thanks again for all the advice. i just pray that mine will clear up and that we can all keep it under control forever. ... (36 replies)
... and if you used accutane.....you incerease your chance of HAVING DRY EYES SYNDROM. and therefore THE POSSIBILITY OF NEVER BE ABLE TO WEAR CONTACTS AGAIN!!!!. ... (3 replies)
... Yes. Loss Of Vision And Started Having My First Damn Glasses Together With Accutane. Dry Eyes Syndrom. Cannot See Well At Night. ... (1 replies)
... Also, I see you are on Accutane. Dry eyes can be a serious and sometimes permanent side effect. You might not be a candidate for contacts anyway. ... (7 replies)
... informed. I'm on week 11 of accutane, and am too experiencing dry eyes and more sensitivity to light. These are by NO means uncommon side effects. ... (8 replies)
... I have and now I have been dealing with dry eyes for years and poor night vision... Sad to say but the benefits of accutane are pretty much good for me. ... (11 replies)
... years ago went on Accutane for severe acne and again 12 years ago. ... (13 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 08:32 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!